Title: On the connections between bridge distributions, marginalized multilevel models, and generalized linear mixed models
Authors: Molenberghs, Geert ×
Kenward, M.G.
Verbeke, Geert
Efendi, Achmad
Iddi, Samuel #
Issue Date: 2013
Publisher: Canadian Center of Science and Education
Series Title: International Journal of Statistics and Probability vol:2 issue:4 pages:1-21
ISSN: 1927-7032
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
404.pdf Published 151KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.